# SDR DL757961764

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-DEPARTURE CHECK, FOUND LENS AND BULB MISSING FROM F/C EMERGENCY LIGHT FLOOR TRACK.  REPLACED POWER SUPPLY AND REPAIRED WIRES IN FLOOR TRACK.
